# SDR DALA2017032602500

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,886 hours, 37,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1320 RT SIDE TO STA 1360 FLOOR SUPPORT HAS CORROSION. REMOVED AND REPLACED AFT CARGO COMPARTMENT STA 1320 RT SIDE TO STA 1380 FLOOR SUPPORT BLENDED CORROSION AT STA 1320-1360 RT SIDE IAW SRM 51-10-02 ORIGINAL THICKNESS .063 MATERIAL REMAINING .048 MAT LOSS .015 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 AND SRM 53-60-53. REMOVED VERIFIED MATERIAL AND INSTALLED NEW FLOOR SUPPORT RT STA 1320 TO STA 1380 IAW SRM 51-40-02 PARA 4 E AND 7 D.(6) DWG 146N5390 REV A SRM 51-40-05 FIG 3 AND SRM 51-40-02 STEP 4,B AND STEP 7. C.
